I was wondering if anyone had been prescribed Geodon and if it made them not hungry. I've been having a few new issues since I've started taking this medication a little under a month ago. At first it made me really tired after I took it. I know I'm supposed to eat with it, I have been doing that. A couple days ago though I started to not feel hungry at all, I'm having to force myself to eat because I don't feel the urge to do so and around that same time my sleeping schedule changed too. I went from going to bed at 11-12 midnight and getting up at 8-10 am. To sleeping from 11-12 midnight and getting up anywhere between 4:30 am - 6:30 am and not feeling even remotely tired even though I haven't had my usual amount of sleep? So I'm kinda curious as to if anyone else has had this issue or these issues and of so will they go away?
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2011 • 3 answers
Posted 31 Jul 2011 • 3 answers
Posted 4 Mar 2012 • 1 answer
Posted 4 Sep 2013 • 2 answers
My doctor took me off Geodon and put me on another medication. I've had a constant headache for two?
Posted 31 Jan 2014 • 1 answer